# SDR UIEA2011081800456

- Difficulty date: August 18, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 92,250 hours, 15,794 cycles
- Engine: Ge CF650E2
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Sleeve
- Condition: Cracked
- Location: Exhaust Nozzle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND CHECK,  FOUND SEVERAL CRACKS COMING FROM THE SKIN, ON THE OUTER SLEEVE OF THE LONG FIXED CORE EXHAUST NOZZLE (LFCEN) ON THE NR 4 ENGINE. THE CRACKS ARE APPROX AT THE 7 O'CLOCK POSITION. REF FIG 1.  REMOVED ANY BURRS AND STOP DRILLED CRACK ENDS USING STANDARD PRACTICES AND ELEMENTARY OPERATIONS.
